3 doctors weighed in:

My 9 month old was prescribed amoxicillian for an ear infection. After three days, little red rashes are on his body. Is it an allergic reaction?

3 doctors weighed in
Dr. Lee Perry
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Difficult to answer

Most commonly, the rash is associated with Amoxicillin is not a true allergy, but it is difficult to say without seeing the rash.
I would recommend taking your infant to his pediatrician to be sure.

In brief: Difficult to answer

Most commonly, the rash is associated with Amoxicillin is not a true allergy, but it is difficult to say without seeing the rash.
I would recommend taking your infant to his pediatrician to be sure.
Dr. Lee Perry
Dr. Lee Perry
Thank
Dr. Nayla Mumneh
Internal Medicine - Allergy & Immunology

In brief: Could be

Your doctor needs to look at the rash.
It can be an allergic reaction to Amoxicillin but it also can be from the infection. Call your doctor for further advice.

In brief: Could be

Your doctor needs to look at the rash.
It can be an allergic reaction to Amoxicillin but it also can be from the infection. Call your doctor for further advice.
Dr. Nayla Mumneh
Dr. Nayla Mumneh
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
14 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors